# SDR SWIA202266223

- Difficulty date: August 9, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 41,138 hours, 31,173 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSIENT BRIEF ACRID ODOR SIMILAR TO BURNT RUBBER SMELT BY PASSENGERS IN ROW 6-8. ALL CABIN LIGHTS SELECTED OFF AT TIME OF ODOR. OVERHEAD BINS WERE OPENED AND NO SOURCE OF LION BATTERY RUNAWAY WAS DETECTED. POST FLIGHT INSPECTION OF OVERHEADS BY CREW IN ROW 6-8 DOES NOT SHOW ANY SCORCH/BURN DAMAGE. ONCE SMELL WENT AWAY IT DID NOT RETURN. NO EICAS MESSAGES ASSOCIATED WITH SMOKE/FUMES IN FLIGHT DECK. NO FUMES/SMOKE VISIBLE IN CABIN   (FLIGHT #3229 FILED CLOSED)   INSPECTED THE PAX COMPARTMENT FROM ROW 6 TO ROW 8 AND DETECTED NO FOUL OR ACRID ODOR. DID FIND NAPKINS STUFFED IN THE SIDEWALL LIGHT ASSY NEXT TO THE LIGHT THAT IS MOST LIKELY THE CAUSE OF THE SMELL.. CHECKED ALL BALLASTS FROM ROW 6 TO ROW 8 AND FOUND NO BURNING OR DISCOLORED AREAS. REMOVED NAPKINS AS NEEDED. OK FOR CONTINUED SERVICE.
